# SDR DALA2016120109448

- Difficulty date: November 25, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 59,781 hours, 46,425 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON W2 FLOORBEAMS Y=1322 AND Y=1338 BWT X=60 AND X=-60. FLOORBEAMS WERE REPAIRED PER SRM 53-05 FIG 20 AND 51-10-3 PAR 14, 21, 26.
